A few days ago when we took Camden to the vet, he got his rabies and distemper vaccines. The vet said to monitor for any side effects within 48 hours of him getting them. He was okay for a few days but for the past 2 days he seems to be having really soft stool. I'm not sure if it would be considered still a side effect this late after, but don't know what else could be causing it. The only other thing he is taking are ear drops for the yeast he had in his ear. I am going to give the vet a call tomorrow becuase it was a holiday weekend and Camden doesn't seem to be in pain or be bothered by it. Does anyone have any experience or advice?
I think he'll be ok. the side effects I would watch and worry are more breathing and that sort I had a pup that had an allergic reaction on her 2nd set of shot.... Doesn't hurt to call. It never hurts to have liquid benedryl around with a pup for reactions or bee stings but you would need to have the vet give you the dosage:)